# SDR QXEA2009111100928

- Difficulty date: November 7, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 21,078 hours, 21,749 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 464505
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN PUTTING GEAR DOWN WE GOT NORMAL 3 GEAR DOWN GREEN LIGHTS BUT ALSO A LEFT DOOR AMBER LIGHT. LANDED PER CHECKLIST. LANDING UNEVENTFUL. REMOVED AND REPLACED LT GEAR LOCK 1 (LGDLK1) PROXIMITY SENSOR IAW AMM 32-61-06. OP CHECKS GOOD. RETURNED TO SERVICE.
